MAUDE Adverse Event Report: ARTHREX, INC. 2.4 SINGLE LOADED SUTURETAPE S-TAK ASSY; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 2.4 SINGLE LOADED SUTURETAPE S-TAK ASSY; BIO SOFT TISSUE FIXATN FASTNR
Model Number 2.4 SINGLE LOADED SUTURETAPE S-TAK ASSY
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 12/18/2023, it was reported by a sales representative via email that an ar-1322bcst suturetape bent and broke.This was discovered during a triceps repair procedure on (b)(6) 2023.The case was completed using another anchor.Additional information requested.
 
Additional Manufacturer Narrative
The complaint allegation is not confirmed.Based on the image from the field, it is unclear if the suture tape broke.Consequently, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to excessive user-applied mechanical forces.

Brand Name
2.4 SINGLE LOADED SUTURETAPE S-TAK ASSY
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18511581
Report Number1220246-2024-00348
Device Sequence Number7188640
Product Code MAI
UDI-Device Identifier00888867392069
UDI-Public00888867392069
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K140855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number2.4 SINGLE LOADED SUTURETAPE S-TAK ASSY
Device Catalogue NumberAR-1322BCST
Device Lot Number14941492
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date01/15/2024
Supplement Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown